Facebook Instagram Twitter RSS Feed Back to top

Moment problem for majorated oprerators

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Miloslav Duchoň - Ján Haluška
Detaily:
Rok, strany: 2000, 177 - 182
O článku:
We present a moment problem in the context of majorated operators on the space of continuous functions. A generalization of the Hausdorff moment theorem is formulated and proved.
Ako citovať:
ISO 690:
Duchoň, M., Haluška, J. 2000. Moment problem for majorated oprerators. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 177-182. 1210-3195.

APA:
Duchoň, M., Haluška, J. (2000). Moment problem for majorated oprerators. Tatra Mountains Mathematical Publications, 19(2), 177-182. 1210-3195.